U.S. doctors online nowAsk doctors free
OR
A 35-year-old male asked:

I have been using a lidocaine cream for an anal fissure. i haven't pooped in 3 days. is the lidocaine causing my constipation?

2 doctor answers7 doctors weighed in
Dr. Hamsa Jayaraj
Internal Medicine 54 years experience
No: Need to take 8-10 glasses of water. Add a lot fiber to your diet,take prunes daily & drink warm prune juice.The stool has to be soft to come out of the painful area.May try stool softeners also.
Dr. Herman Hammerstead
A Verified Doctoranswered
A US doctor answeredLearn more
NO, local only.: Doesn't have any systemic effects

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 23, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.